I have frequent urination symptoms. Could it be the trazodone Im taking?

Question is Closed Report Mark as Favorite

Answers (1)

10 Mar 2010

I read this and did not find frequent urination as a side effects.
But dry mouth is. You may be drinking more because of this drug.

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Trazodone:

Blurred vision; constipation; decreased appetite; dizziness; drowsiness; dry mouth; general body discomfort; headache; incoordination; light-headedness; muscle aches/pains; nausea; nervousness; sleeplessness; stomach pain; stuffy nose; swelling of the skin; tiredness; tremors.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Cholesterol - Can Lipitor cause frequent urination and lower back pain?

I took Lipitor for several months and frequent urination and lower back weakness and some pain started. I do not take any other drugs. I stopped ...

1 answer 11 Dec 2009

Frequent urinationn?

Aug 21 had total knee replacement, now at home I am suffering with frequent urination, every hour on the hour, day and night, I am taking percoset ...

2 answers 6 Sep 2013

I have had a problem with increased urination frequency since being on arimidex. I have been on the?

... drug about 3 weeks now and the frequent urination has just started. Although it is not listed as a side effect, the fact that it decreases ...

1 answer 20 Feb 2014

Hypertension - Has anyone else experience frequent urination after starting Lisinopril HCTZ. I take?

... my pill around 6:00am when I awaken. Will urinate about 6-8 times before lunch. I drink a ton of water, but it seems like I'm going every 30 ...

1 answer 23 Jul 2014

Frequent Urination - Starting about three weeks ago I have to pee every ten minutes. I had an?

... infection and now it's gone but symptoms remain. I think it's anxiety related. Anyone have any experience?

2 answers 31 Oct 2014